# SDR AALA202502263035

- Difficulty date: December 1, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: D575710080010000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OB FLAP LOWER EXTERNAL DOUBLER LOCATED BTW RIB 14 AND RIB 15 ON RH WING L=3.387 INCH W= 1.842INCH D= 0.026 INCH. MAINTENANCE REPLACED DOUBLER EXTERNAL LOCATED ON OB FLAP LOWER BTW RIB 14 AND RIB 15 ON RH WING IAW A320 SRM 57-53-21-300-003.
